MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS
Model Number 20280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately tortuous and non-calcified abdominal aorta.A 33/7/2/65 equalizer balloon catheter was advanced for dilation.However, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.No patient complications nor injuries were reported, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.Visual inspection revealed the balloon was ruptured.Under microscope it was confirmed the ruptured of the balloon.
 
Event or Problem Description

Brand Name
EQUALIZER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15525647
Report Number2124215-2022-38783
Device Sequence Number6078824
Product Code MJN
UDI-Device Identifier08714729402398
UDI-Public08714729402398
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model Number20280
Device Catalogue Number20280
Device Lot Number0027608577
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2022
Supplement Date Received by Manufacturer11/13/2022
Initial Report FDA Received Date10/01/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown